Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the location of the zeros of the derivative of a polynomial


Authors: J. Brian Conrey and Lee A. Rubel
Journal: Proc. Amer. Math. Soc. 86 (1982), 37-41
MSC: Primary 30C15
Erratum: Proc. Amer. Math. Soc. 104 (1988), 1002.
MathSciNet review: 663862
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that nonreal zeros of a real polynomial $ P(z)$ sometimes induce nonreal zeros of $ P'(z)$.


References [Enhancements On Off] (What's this?)

  • [1] B. Conrey, Zeros of derivatives of Riemann's $ xi$-function on the critical line, J. Number Theory (to appear).
  • [2] Morris Marden, The Geometry of the Zeros of a Polynomial in a Complex Variable, Mathematical Surveys, No. 3, American Mathematical Society, New York, N. Y., 1949. MR 0031114 (11,101i)
  • [3] H. S. Wilf, Mathematics for the physical sciences, Wiley, New York, 1962.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C15

Retrieve articles in all journals with MSC: 30C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0663862-8
PII: S 0002-9939(1982)0663862-8
Article copyright: © Copyright 1982 American Mathematical Society